# SDR MALA090034

- Difficulty date: March 4, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 24,761 hours, 27,137 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS NOTED RT WING TRAILING EDGE UPPER SKIN.  REPAIRED.
